# SDR AALA202312226264

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 83,306 hours, 33,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3647
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 54,729 hours, 28,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT #24, 19 ,15, 7, 4, 3, AND CEILING MOUNTED AT 12 AND 22 INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38
